# SDR AALA20030054

- Difficulty date: January 13, 2003
- Submitted: March 3, 2003
- Operation: Air carrier
- Aircraft: N361AA
- Make and model: Boeing 767323
- Aircraft serial: 24042
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Malfunctioned
- Location: Cabin
- Stage of operation: CR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LHR - FLT 46 - EN ROUTE ORD-LHR, DURING FLIGHT EMERGENCY EXIT LIGHTS ILLUMINATED FOR 2 MINUTES THEN EXTINGUISHED.  LANDED LHR WITHOUT INCIDENT.  CYCLED EMERGENCY EXIT LIGHT SWITCH OFF THEN ARMED AND ACCOMPLISHED EMERGENCY EXIT LIGHT TEST, ALL LIGHTS FUNCTION AS NORMAL.  SYSTEM GROUND CHECKED NORMAL OPERATION.  (M)
